Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2015, Vol. 24 Issue (7): 070311    DOI: 10.1088/1674-1056/24/7/070311
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Nonlinear tunneling through a strong rectangular barrier
Zhang Xiu-Rong, Li Wei-Dong
Institute of Theoretical Physics and Department of Physics, Shanxi University, Taiyuan 030006, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: